Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nasal bleeding post complete treatment for TB. X-ray after treatment was negative. Is it related to TB?

Hi, I need medical advise regarding my condition. I was recently treated w/ tb, I finished the treatment completely after 6 months and pretty sure I haven t missed one day to take my medicine. My doctor gave me assurance that I m certainly cured, so do as I have an x ray result right after the treatment which is negative, this gave me an assurance that I am well now. However, on my first day of not taking the medicine, this means the end of my medication period, I undergo nose bleeding . Is this related to my TB history? Please help, I will be very thankful and glad to have a reply from you. Danny
Asked On : Fri, 4 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your nose bleed is not connected to your TB history.Please check whether you have high blood pressure.This can cause spontaneous nose bleeds.Refrain from picking your nose as this can precipitate another episode.If you have a recurrent nose bleed ice pack application with T Tranexamic acid 500 mg thrice daily for 3 days will stop the bleeding.It is better to see an ENT specialist who can examine your nose and give you a detailed veiw of the cause of your epistaxis
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor